RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 1, Pages 23–24 (Mi dan4756)  

MATHEMATICAL PHYSICS

Formulas in inverse problems for differential equations and inequalities

Yu. E. Anikonov

Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (166 kB)

English version:
Doklady Mathematics, 1994, 39:7, 461–462

Bibliographic databases:
UDC: 517.9
Presented: М. М. Лаврентьев
Received: 17.08.1993

Citation: Yu. E. Anikonov, “Formulas in inverse problems for differential equations and inequalities”, Dokl. Akad. Nauk, 337:1 (1994), 23–24; Dokl. Math., 39:7 (1994), 461–462

Citation in format AMSBIB
\Bibitem{Ani94}
\by Yu.~E.~Anikonov
\paper Formulas in inverse problems for differential equations and
inequalities
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 1
\pages 23--24
\mathnet{http://mi.mathnet.ru/dan4756}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1300095}
\zmath{https://zbmath.org/?q=an:0843.35131}
\transl
\jour Dokl. Math.
\yr 1994
\vol 39
\issue 7
\pages 461--462


Linking options:
  • http://mi.mathnet.ru/eng/dan4756
  • http://mi.mathnet.ru/eng/dan/v337/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020